# SDR ZW0A0102310

- Difficulty date: May 22, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT FOUND CORROSION IN FORMER STA 1231 AFT SIDE AT LONGERON 29R, 30, 29L, 28L, 27L, AND 26L.  ALSO CORROSION ON UNDER SIDE.
